# SDR DALA2016012300536

- Difficulty date: January 22, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 617-636
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKES ON LT WINDOW BELT CUTOUT BETWEEN BS 617 TO 636.  LIGHTNING STRIKE ON LT WINDOW BELT CUT OUT BS 617 TO 636 WAS REPAIRED BY BLEND OUT AND ITS WITHIN LIMITS IAW ER/A 541610-14, REV ORIGINAL AND ETI-88-16-012, REV 2.
